# SDR UIEA2021060501271

- Difficulty date: June 5, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,312 hours, 20,397 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 388250017
- Part serial: A1850C
- Condition: Faulted
- Location: Ecu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START( TRANSFERRED TO MDDR# 148078 IAW MEL 49-11-01A, CAT C, DUE 15JUN21.  REMOVED AND REPLACED APU FCU IAW AMM 49-31-01-644-045. OPS CHECKED GOOD. NO LEAKS NOTED.
